The generality of the zero-one laws. / Takemura, Akimichi; Vovk, Vladimir; Shafer, Glenn.

In: Annals of the Institute of Statistical Mathematics, Vol. 63, No. 5, 2011, p. 873 - 885.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)873 - 885
Number of pages13
JournalAnnals of the Institute of Statistical Mathematics
Issue number5
Publication statusPublished - 2011
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1336099